Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on geodesics


Author: Philip Hartman
Journal: Proc. Amer. Math. Soc. 89 (1983), 467-472
MSC: Primary 53B20; Secondary 53C22
MathSciNet review: 715868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a $ {C^1}$ Riemann metric, we investigate questions concerning "curvature" and "$ {C^1}$ dependence of geodesics on initial conditions".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B20, 53C22

Retrieve articles in all journals with MSC: 53B20, 53C22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715868-9
Article copyright: © Copyright 1983 American Mathematical Society